# SDR MZZA97314

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6516312
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  813656 - Q-CHECK FOUND LIGHT SURFACE CORROSION AT FLOOR CHANNEL T-ANGLE OF FORWARD LAVATORY AT BS 300 BETWEEN RBL 20 AND RBL 30.  CORROSION FOUND OUT OF LIMITS IAW SRM 53-10-1, DEPTH 0.043 INCH AREA 5 INCHES BY 3 INCHES.  FABRICATED AND RE-INSTALLED T-ANGLE OF FLOOR CHANNEL PER DRAWING 65-16312.  (X)
